# SDR P5CA2017072600240

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 24,037 hours, 3,976 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB TIP FAIRING LOWER SUPPORT ANGLE CRACKED AT HSS 421.5.   REPAIRED IAW R1-55-10-11964, REV A.
